MAUDE Adverse Event Report: PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER SURGICAL STREAMLINE MIS SYSTEM; PEDICLE SCREW

PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER SURGICAL STREAMLINE MIS SYSTEM; PEDICLE SCREW
Model Number 05-PA-75-55
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A dhr review was conducted and confirmed that the device met manufacturing specification prior to shipping from rti surgical.The screw was not returned to rti surgical for evaluation.This report will be updated should additional information become available or should the screw be returned to rti surgical at a later date.
 
Event or Problem Description
It was reported to rti surgical on (b)(6) 2020 that a streamline mis pedicle screw disassociated post-operatively.Index surgery was performed on (b)(6) 2019.Revision surgery to replace the screw was performed on (b)(6) 2020.The screw is not available for evaluation.

Brand Name
PIONEER SURGICAL STREAMLINE MIS SYSTEM
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
PIONEER SURGICAL (D.B.A. RTI SURGICAL)
375 river park circle
marquette MI 49855
MDR Report Key10977765
Report Number1833824-2020-00095
Device Sequence Number17185773
Product Code NKB
UDI-Device Identifier00846468052546
UDI-Public(01)00846468052546(10)312988
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number05-PA-75-55
Device Catalogue NumberSAME
Device Lot Number312988
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2020
Initial Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR